# SDR AALA201608129025

- Difficulty date: August 11, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 71,402 hours, 9,955 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: L1 Door Slide
- Part time: 9,507 hours, 1,440 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT WILL NOT TEST AT L1 DOOR. ACCOMPLISHED TSM 33-41-00-810-818-A, AND FOUND GROUND SIGNAL ON PIN C REQUIRING SLIDE CHANGE OF L1 DOOR.  REPLACED THE SLIDE AND ACCOMPLISHED A SATISFACTORY OPS CHECK OF THE SLIDE AND EMERGENCY POWER SUPPLY UNIT IAW JOB CARD 33L00025001 AND AMM 33-51-0-710-801-A.
